Separable -harmonic functions in a cone and related quasilinear equations on manifolds
Laurent Véron
Université François Rabelais, Tours, FranceAlessio Porretta
Università di Roma, Italy

Abstract
In considering a class of quasilinear elliptic equations on a Riemannian manifold with nonnegative Ricci curvature, we give a new proof of Tolksdorf's result on the construction of separable p-harmonic functions in a cone.
Cite this article
Laurent Véron, Alessio Porretta, Separable -harmonic functions in a cone and related quasilinear equations on manifolds. J. Eur. Math. Soc. 11 (2009), no. 6, pp. 1285–1305
DOI 10.4171/JEMS/182